×

zbMATH — the first resource for mathematics

Normally flat deformations. (English) Zbl 0349.32014

MSC:
32Sxx Complex singularities
14D15 Formal methods and deformations in algebraic geometry
32G13 Complex-analytic moduli problems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Grothendieck and J. Dieudonné, Éléments de géométrie algébrique, Inst. Hautes Études Sci. Publ. Math. No. 32 (1967). MR 39 #220. · Zbl 0203.23301
[2] David Mumford, Lectures on curves on an algebraic surface, With a section by G. M. Bergman. Annals of Mathematics Studies, No. 59, Princeton University Press, Princeton, N.J., 1966. · Zbl 0187.42701
[3] David Mumford, Further pathologies in algebraic geometry, Amer. J. Math. 84 (1962), 642 – 648. · Zbl 0114.13106 · doi:10.2307/2372870 · doi.org
[4] Michael Schlessinger, Functors of Artin rings, Trans. Amer. Math. Soc. 130 (1968), 208 – 222. · Zbl 0167.49503
[5] -, Thesis, Harvard Univ., Cambridge, Mass., 1964.
[6] Bruce Michael Bennett, On the characteristic functions of a local ring, Ann. of Math. (2) 91 (1970), 25 – 87. · Zbl 0198.06101 · doi:10.2307/1970601 · doi.org
[7] M. Lejeune-Jalabert and B. Teissier, Normal cones and sheaves of relative jets, Thèses, École Polytechnique. · Zbl 0337.14013
[8] Heisuke Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Ann. of Math. (2) 79 (1964), 109 – 203; ibid. (2) 79 (1964), 205 – 326. · Zbl 0122.38603
[9] B. Teissier, Deformations à type topologique constant. I, II, Séminaire Douady-Verdier, Secrétariat Mathématique, Paris, 1972.
[10] J. Wahl, Deformations of branched covers and equisingularity, Thesis, Harvard Univ., Cambridge, Mass., 1971.
[11] F. Pham, Classification des singularités, Université de Nice (mimeographed notes). · Zbl 0202.20401
[12] Heisuke Hironaka, Additive groups associated with points of a projective space, Ann. of Math. (2) 92 (1970), 327 – 334. · Zbl 0228.14007 · doi:10.2307/1970839 · doi.org
[13] S. Lichtenbaum and M. Schlessinger, The cotangent complex of a morphism, Trans. Amer. Math. Soc. 128 (1967), 41 – 70. · Zbl 0156.27201
[14] Bruce Bennett, Normalization theorems for certain modular discriminantal loci, Compositio Math. 32 (1976), no. 1, 13 – 32. · Zbl 0322.14005
[15] Jean Giraud, Sur la théorie du contact maximal, Math. Z. 137 (1974), 285 – 310 (French). · Zbl 0275.32003 · doi:10.1007/BF01214371 · doi.org
[16] -, Contact maximal en caracteristique positive (preprint).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.